# SDR TWAA0008403

- Difficulty date: May 25, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 38,367 hours, 19,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Part serial: 960619
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INSPECTION FOUND EGRESS FLOOR LIGHTING AND FORWARD ENTRY DOOR EMERGENCY EXIT SIGNS INOP.  REPLACED EGRESS BATTERY PACK.  AC04  04-30-00  DFW.
